Please use this identifier to cite or link to this item: http://repository.yu.edu.jo:80/jspui/handle/123456789/695
Title: Decomposition of ? ? Continuity and g? - Continuity
Authors: Ravi, O.
Ramkurmar, G.
Latha, R.
Subject: g? -closed set;g-preclosed set;cn**-set;Cn**-set;Cn*-continuity and Cn**-continuity
Issue Date: 2010
Publisher: جامعة اليرموك
Description: المجلة الأردنية للرياضيات و الإحصاء
2010, Vol. 3 Issue 3, Pages 181 - 192
Document Type: Article
Language: ENG
Appears in Collections:Jordanian Journal of Mathematics and Statistics - JJMS

Files in This Item:
File SizeFormat 
583207.pdf96.94 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.